Oct 11, 2011
I have read and heard of this supplement "Cordyceps sinensis hyphae " suppose to improve a person immunity n overall well being. Currently am under the following medication, 1) Truvada, 2) Atazanavir 300gm, 3) Ritonavir 100gm. My Phamicist advised was to avoid reshi, ginseng and Cordyceps root powder besides others e.g ST John wort. Am very curious if you have any journals or doctors that could help me to clarify weather I can consume Cordyceps, reshi or ginseng. Thank you and look forward for your reply.
| Response from Mr. Vergel
We have no interaction or liver toxicity data on that supplement
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Fever After Licking Anus Worried I Have HIV
- Hair Loss After Touching Vagina Worried I Have HIV
- Itchy Vagina After Touching Used Condom Sign Of HIV AIDS
- Rectal Bleeding After Vaginal Sex Without Condom Does It Mean I Have HIV
- White Tongue After Licking Vagina Worried I Have HIV
- Can A Sexually Transmitted Disease Cause A Sore On Your Gums?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.